MAUDE Adverse Event Report: ARTHREX, INC. KL 1.8 FIBERTAK, SHOULDER; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. KL 1.8 FIBERTAK, SHOULDER; NON-DEGRADABLE FIXATN FASTENER
Model Number KL 1.8 FIBERTAK, SHOULDER
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the labral repair the anchor torn.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.(b)(6) 2025 majung - further information received from arthrex cz: the broken pieces were retrieved from the patient.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-3636-1 fibertak® (batch 15454844) was received for evaluation.Visual inspection identified that the tip of the inserter was fractured.The anchor appeared to be intact.Functional testing could not be performed due to the damage observed on the inserter.The most likely cause of the reported failure is attributed to use-related factors, such as prying or leveraging the device with excessive force.The complaint allegation that the anchor was torn is not confirmed.Refer to the investigation photos.

Brand Name
KL 1.8 FIBERTAK, SHOULDER
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23769427
Report Number1220246-2025-05553
Device Sequence Number15869866
Product Code MBI
UDI-Device Identifier00888867362857
UDI-Public(01)00888867362857(11)250623(17)300531(10)15454844
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKL 1.8 FIBERTAK, SHOULDER
Device Catalogue NumberAR-3636-1
Device Lot Number15454844
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown